On the minimality of the p-harmonic map - x/vertical bar x vertical bar : B-n -> Sn-1

Hong, MC (2001) On the minimality of the p-harmonic map - x/vertical bar x vertical bar : B-n -> Sn-1. Calculus of Variations And Partial Differential Equations, 13 4: 459-468.

Author Hong, MC
Title On the minimality of the p-harmonic map - x/vertical bar x vertical bar : B-n -> Sn-1
Journal name Calculus of Variations And Partial Differential Equations   Check publisher's open access policy
ISSN 0944-2669
Publication date 2001-01-01
Sub-type Article (original research)
Volume 13
Issue 4
Start page 459
End page 468
Total pages 10
Place of publication New York
Publisher Springer-verlag
Language eng
Abstract We prove that for any real number p with 1 p less than or equal to n - 1, the map x/\x\ : B-n --> Sn-1 is the unique minimizer of the p-energy functional integral(Bn) \delu\(p) dx among all maps in W-1,W-p (B-n, Sn-1) with boundary value x on phiB(n).
Keyword Mathematics, Applied
Mathematics
Singularities
Theorem
X/<x>
X/<x>
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 22:45:28 EST